# SDR P5CA9500379

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing Door
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SMALL CRACK ON LOWER EDGE NR 2 PYLON FAIRING EXTERIOR SURFACE SKIN.  REMOVED CORROSION AND CRACK PER BOEING SRM 51-10-01.
